# SDR NWAA082563137

- Difficulty date: June 7, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 17,325 hours, 8,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4371
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,311 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 11, 15, 16, AISLE EMERGENCY EGRESS LIGHTS INOPERATIVE.  REPLACED 3RD LT EMERGENCY POWER SUPPLY UNIT.  OPS CHECK GOOD.  (A)
